# SDR CA150615019

- Difficulty date: June 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 20,624 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: NAS620514H
- Condition: Sheared
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXI, AFTER LANDING, THE CREW HEARD A LOUD BANG FOLLOWED BY A DROP AT THE NOSE & RESTRICTED NOSE WHEEL STEERING.  THE CREW SHUTDOWN THE ENG & EXITED THE ACFT TO FIND THE NOSE GEAR SPRING FORK HAD DETACHED FROM THE NOSE GEAR LEG ALLOWING THE NOSE GEAR LEG TO MOVE FWD & REST AGAINST THE ENG COWL.  THE LT BOLT THAT SECURES THE FORK TO THE LEG HAD SHEARED & THE FORK HAD MOVED OVER THE RT BOLT HEAD & BECOME DETACHED.  THE NOSE GEAR OLEO WAS FLAT.
